# SDR SWAA2022020985300

- Difficulty date: February 6, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N758SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27873
- Aircraft time: 64,396 hours, 37,539 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK INDICATION AT DENT DEFECT DOCUMENTED ON ORDER # W2591818 'AFT CARGO DOOR CENTER SCUFF PLATE' USING HFEC PART 6; 51-00-00 PROC. #3 / REMOVED AND REPLACED AFT CARGO DOOR CENTER SCUFF PLATE IAW AMM 53-11-02 REF SA-M 326 A1132970
